# SDR SWIA202157758

- Difficulty date: March 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 863-879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LBL9 BEAM IN THE PAD UP AREA BETWEEN F.S. 863 AND F.S. 879.     (C-CHECK RO 4/22/2021)    REPAIRED DAMAGED LBL9 BEAM LOCATED BETWEEN FS863 & FS879 IAW CRJ 700 SRM 53-00-41-201-001-A01 & DWG SH670-37383 REV C, COMPLIED WITH TASK CARD 51-900-1002-SKY, COMPLIED WITH 337 FORM
